Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 90598, 7 pages

Quotient of Laplace and Gumbel random variables

Department of Statistics, University of Nebraska, Lincoln 68583, NE, USA

Received 5 July 2005; Revised 13 December 2005; Accepted 13 March 2006

Copyright © 2006 Saralees Nadarajah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saralees Nadarajah, “Quotient of Laplace and Gumbel random variables,” Mathematical Problems in Engineering, vol. 2006, Article ID 90598, 7 pages, 2006.